# SDR UIEA200600167

- Difficulty date: June 27, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 2460 FRAME INNER CHORD AT APPROX LBL 33 FOUND BADLY GOUGED ABOUT 1/4 DEEP.  REPAIR CARRIED OUT PER BOEING TELEX 1-196011744-1 AND 1-196011744-2AND FAA FROM 8100-9.
